. Ainsi, les différentes étapes de l'exécution de l'algorithme A.R.C.V sont toujours satisfaites

H. Abou-kandil, Elaboration de structures de commande hiérarchisées : approches mono-critère et multi-critères, Thèse de Doctorat d'état, 1986.

H. Abou-kandil and P. Bertrand, Analytic solution for a class of linear quadratic open-loop Nash games, International Journal of Control, vol.13, issue.3, pp.997-1002, 1986.
DOI : 10.1109/TAC.1969.1099117

H. Abou-kandil, . Freiling, and G. Jank, Necessary conditions for constant solutions of coupled Riccati equations in Nash games, Systems & Control Letters, vol.21, issue.4, pp.295-306, 1993.
DOI : 10.1016/0167-6911(93)90072-E

H. Abou-kandil, . Freiling, and G. Jank, Solution and asymptotic behavior of coupled Riccati equations in jump linear systems, IEEE Transactions on Automatic Control, vol.39, issue.8, pp.1631-1636, 1994.
DOI : 10.1109/9.310038

H. Abou-kandil, G. Freiling, V. Ionescu, and G. Jank, Matrix Riccati Equations in Control and Systems Theory, 2003.
DOI : 10.1007/978-3-0348-8081-7

B. D. Anderson and J. B. Moore, Optimal control : Linear quadratic methods, 1972.

W. F. Arnold and A. J. Laub, Generalized eigenproblem algorithms and software for algebraic Riccati equations, Proceedings of the IEEE, vol.72, issue.12, pp.1746-1754
DOI : 10.1109/PROC.1984.13083

T. Ba?ar and P. Bernhard, H ? -optimal control and related minimax design problems. A dynamic game approach, 1995.

T. Ba?ar and G. Olsder, Dynamic Noncooperative Game Theory, 1995.

P. Bernhard, Commande Optimale, 1976.

A. Bensoussan and J. H. Van-schuppen, Optimal Control of Partially Observable Stochastic Systems with an Exponential-of-Integral Performance Index, SIAM Journal on Control and Optimization, vol.23, issue.4, pp.599-613, 1985.
DOI : 10.1137/0323038

J. B. Cruz and C. I. Chen, Serie Nash solutions of two person nonzero-sum linear quadratic games, J. Optim. Theory Appl, vol.4, pp.240-257, 1971.

. Deou, M. C. Delfour, and A. Ouansaf, Noniterative Approximations to the Solution of the, Matrix Riccati Differential Equation. SIAM J. Numer. Anal., vol, vol.29, issue.6, pp.1648-1693, 1992.

. Dieci and L. Dieci, Numerical Integration of the Differential Riccati Equation and Some Related Issues, SIAM Journal on Numerical Analysis, vol.29, issue.3, pp.781-815, 1992.
DOI : 10.1137/0729049

L. Dieci and T. Eirola, Positive definiteness in the numerical solution of Riccati differential equations, Numerische Mathematik, vol.67, issue.3, pp.303-313, 1994.
DOI : 10.1007/s002110050030

M. A. Egorov, A criterion for the Matrix Differential Riccati Equation to be Linearizable and some Properties of Solutions, J. Differential. Equ., vol, vol.29, issue.10, pp.1461-1465, 1993.

T. Eise82-]-eisele, Nonexistence and nonuniqueness of open-loop equilibria in linear-quadratic differential games, Journal of Optimization Theory and Applications, vol.6, issue.4, pp.443-468, 1982.
DOI : 10.1007/BF00934951

J. C. Engw98-]-engwerda, On the open-loop Nash equilibrium in LQ-games, Journal of Economic Dynamics and Control, vol.22, issue.5, pp.729-762, 1998.
DOI : 10.1016/S0165-1889(97)00084-5

H. Fleming and R. W. Rishel, Deterministic and Stochastic Optimal Control, 1975.
DOI : 10.1007/978-1-4612-6380-7

. Fosc71, M. H. Foley, and W. E. Schmitendorf, On a Class of Nonzero-Sum Linear-Quadratic Differential Games, J.Optim Theory Appl, vol.7, issue.5, pp.357-377, 1971.

G. Frei02-]-freiling, A survey of nonsymmetric Riccati equations, Linear Algebra and its Applications, vol.351, issue.352, pp.251-252, 2002.
DOI : 10.1016/S0024-3795(01)00534-1

G. Freiling, S. R. Lee, and G. Jank, Coupled matrix Riccati equations in minimal cost variance control problems, IEEE Transactions on Automatic Control, vol.44, issue.3, pp.556-560, 1999.
DOI : 10.1109/9.751349

. Frho03, . Freiling, and A. Hochhaus, On a class of rational matrix differential equations arising in stochastic control, Linear Algebra Appl, vol.379, issue.1, pp.43-68, 2004.

G. Freiling and G. Jank, Existence and comparison theorems for algebraic Riccati equations and Riccati differential and difference equations, Journal of Dynamical and Control Systems, vol.6, issue.No. 4, pp.529-547, 1996.
DOI : 10.1007/BF02254701

G. Freiling, G. Jank, and H. Abou-kandil, On global existence of solutions to coupled matrix Riccati equations in closed-loop Nash games, IEEE Transactions on Automatic Control, vol.41, issue.2, pp.264-269, 1996.
DOI : 10.1109/9.481532

A. Friedman, Differential Games, 1971.
DOI : 10.1090/cbms/018

Z. Gajic and I. Borno, Lyapunov iterations for optimal control of jump linear systems at steady state, IEEE Transactions on Automatic Control, vol.40, issue.11, pp.1971-1975, 1995.
DOI : 10.1109/9.471227

Z. Gajic and S. Shen, Parallel Algorithms for Optimal Control of Large Scale Linear Systems, 1993.

V. Herdandez and A. Pastor, On the Kleinman iteration for periodic nonstabilizable, Proceeding ECC, vol.97, 1997.

G. Hewer, Existence Theorems for Positive Semidefinite and Sign Indefinite Stabilizing Solutions of $H_\infty $ Riccati Equations, SIAM Journal on Control and Optimization, vol.31, issue.1, pp.16-29, 1993.
DOI : 10.1137/0331002

J. K. Hale, Ordinary differential equation, 1969.

Y. C. Ho, J. A. Brysson, and S. Baron, Differential games and optimal pursuit-evasion strategies, IEEE Transactions on Automatic Control, vol.10, issue.4, pp.385-389, 1965.
DOI : 10.1109/TAC.1965.1098197

R. Isaacs, Differential games, 1956.

R. Isaacs, Differential games: Their scope, nature, and future, Journal of Optimization Theory and Applications, vol.3, issue.5, pp.283-295, 1969.
DOI : 10.1007/BF00931368

[. Jodar, L. Ponsoda, and E. , Non-autonomous Riccati-type matrix differential equations: existence interval, construction of continuous numerical solutions and error bounds, IMA Journal of Numerical Analysis, vol.15, issue.1, pp.61-74, 1995.
DOI : 10.1093/imanum/15.1.61

L. Jodar and E. Navarro, Exact computable solution of a class of strongly coupled Riccati equations, Journal of Computational and Applied Mathematics, vol.36, issue.2, pp.61-74, 1991.
DOI : 10.1016/0377-0427(91)90034-H

[. Jodar, L. Abou-kandil, and H. , A Resolution Method for Riccati Differential Systems Coupled in Their Quadratic Terms, SIAM Journal on Mathematical Analysis, vol.19, issue.6, pp.1225-1230, 1988.
DOI : 10.1137/0519105

R. E. Kalman, Contribution to the theory of optimal control, Bol. Soc. Mat. Mexicana, vol.5, pp.102-119, 1969.

R. E. Kalman, The theory of optimal control and the calculus of variations, Mathematical Optimization Technique, 1963.

H. Kano and T. Nishimura, Controllability, stabilizability, and matrix Riccati equations for periodic systems, IEEE Transactions on Automatic Control, vol.30, issue.11, pp.1129-1131, 1985.
DOI : 10.1109/TAC.1985.1103850

C. S. Kenney and R. B. Leipnik, Numerical integration of the differential matrix Riccati equation, IEEE Transactions on Automatic Control, vol.30, issue.10, pp.962-970, 1985.
DOI : 10.1109/TAC.1985.1103822

D. L. Kleinman, On an iterative technique for Riccati equation computations, IEEE Transactions on Automatic Control, vol.13, issue.1, pp.114-115, 1968.
DOI : 10.1109/TAC.1968.1098829

V. Kuc?ra, On nonnegative definite solutions to matrix quadratic equations, Automatica, vol.8, issue.4, pp.413-423, 1972.
DOI : 10.1016/0005-1098(72)90100-8

V. Kuc?ra, A contribution to matrix quadratic equations, IEEE Transactions on Automatic Control, vol.17, issue.3, pp.344-347, 1972.
DOI : 10.1109/TAC.1972.1099983

V. Kuc?ra, The discrete Riccati equation of optimal control, Kybernetika, vol.8, pp.413-423, 1972.

V. Kuc?ra, A review of the matrix Riccati equation, Kybernetika, vol.9, pp.42-61, 1973.

N. J. Krikelis and Z. V. Rekasius, On the solution of the optimal linear control problems under conflict of interest, IEEE Transactions on Automatic Control, vol.16, issue.2, pp.140-145, 1971.
DOI : 10.1109/TAC.1971.1099685

H. Kwakernaak and R. Sivan, Linear Optimal Control Systems, Journal of Dynamic Systems, Measurement, and Control, vol.96, issue.3, 1972.
DOI : 10.1115/1.3426828

B. H. Kwon, M. J. Youn, and Z. Bien, On bounds of Riccati equation and Lyapunov matrix equation, IEEE Trans. Automat. Control, vol.30, issue.11, pp.547-550, 1985.

A. J. Laub, A Schur method for solving algebraic Riccati equations, IEEE Transactions on Automatic Control, vol.24, issue.6, pp.913-921
DOI : 10.1109/TAC.1979.1102178

. Laro95, P. Lancaster, and L. Rodman, Algebraic Riccati Equations, 1995.

. Laro80, P. Lancaster, and L. Rodman, Existence and uniqueness theorems for algebraic Riccati equations, Int. J. Control, vol.32, pp.285-309, 1980.

P. Lancaster, A. C. Ran, and L. Rodman, Hermitian solutions of the discrete algebraic Riccati equation, International Journal of Control, vol.44, issue.3, pp.777-802, 1986.
DOI : 10.1109/TAC.1970.1099549

P. Lancaster, A. C. Ran, and L. Rodman, An existence and monotonicity theorem for the discrete algebraic Riccati equation. Linear and Multilinear Algebra, pp.353-361, 1987.

. Laro94, P. Lancaster, and L. Rodman, Invariant neutral subspaces for symmetric and skew real matrix pairs. Canad, J. Math, vol.46, pp.602-618, 1994.

S. R. Liha78-]-liberty and R. C. Hartwing, Design-performance-measure statistics for stochastic linear control systems, IEEE Transactions on Automatic Control, vol.23, issue.6, pp.1085-1090, 1978.
DOI : 10.1109/TAC.1978.1101915

D. L. Lukes, Equilibrium Feedback Control in Linear Games with Quadratic Costs, SIAM Journal on Control, vol.9, issue.2, pp.234-252, 1971.
DOI : 10.1137/0309018

D. L. Lukes and D. L. Russell, A global theory for linear-quadratic differential games, Journal of Mathematical Analysis and Applications, vol.33, issue.1, pp.96-123, 1971.
DOI : 10.1016/0022-247X(71)90185-5

J. Medanic, Geometric properties and invariant manifolds of the Riccati equation, IEEE Transactions on Automatic Control, vol.27, issue.3, pp.670-677, 1982.
DOI : 10.1109/TAC.1982.1102989

J. F. Nash, Equilibrium points in n-person games, Proc. Nat, pp.48-49, 1950.
DOI : 10.1073/pnas.36.1.48

J. F. Nash, Non Cooperative Games, 1951.
DOI : 10.2307/1969529

Y. Oshman and Y. I. Bar-itzhack, Eigenfactor solution of the matrix Riccati equation--A continuous square root algorithm, IEEE Transactions on Automatic Control, vol.30, issue.10, pp.971-970, 1985.
DOI : 10.1109/TAC.1985.1103823

G. Pacr79-]-pavassilopulos, C. , and J. B. , On the uniqueness of Nash strategies for a class of analytic differential games, Journal of Optimization Theory and Applications, vol.7, issue.2, pp.309-314, 1979.
DOI : 10.1007/BF00933234

T. Peja05-]-perdicolis and G. Jank, Linear quadratic Nash games on positive linear systems, European Journal of Control, vol.11, issue.6, 2005.

G. P. Pavassilopulos, J. V. Medanic, J. Cruz, and J. , On the uniqueness of Nash strategies for a class of analytic differential games, Journal of Optimization Theory and Applications, vol.7, issue.2, pp.309-314, 1979.
DOI : 10.1007/BF00933234

G. P. Paol84-]-papavassilopulos and G. J. Olsder, On the linear-quadratic, closed-loop, no-memory Nash game, Journal of Optimization Theory and Applications, vol.3, issue.4, pp.551-560, 1984.
DOI : 10.1007/BF00934566

L. Pontriaguine, Sur la Théorie des Jeux Différentiels, Ou MN, vol.21, issue.4, 1966.

L. Pontriaguine and E. Michtchenko, Problèmes d'Evasion d'un Objet Guidé, DAN SSSR, vol.189, issue.4, 1969.

. Pott66 and J. Potter, Matrix quadratic solutions, SIAM. J. Appl. Math, vol.14, pp.496-501, 1966.

W. T. Reid, Properties of solutions of a Riccati matrix differential equation, J. Math. Mech, vol.60, pp.749-770, 1960.

W. T. Reid, Monotoneity Properties of Solutions of Hermitian Riccati Matrix Differential Equations, SIAM Journal on Mathematical Analysis, vol.1, issue.2, pp.195-213, 1970.
DOI : 10.1137/0501019

W. T. Reid, Riccati Differential Equation, 1972.

H. Reinhard, Equations différentielles : Fondement et Applications, 1982.

A. C. Raro92a-]-ran and L. Rodman, Stable Solutions of Real Algebraic Matrix Riccati Equations, SIAM Journal on Control and Optimization, vol.30, issue.1, pp.63-81, 1992.
DOI : 10.1137/0330005

A. C. Ran and L. Rodman, Stable Hermitian solutions of discrete algebraic Riccati equations, Mathematics of Control, Signals, and Systems, vol.15, issue.2, pp.165-193, 1992.
DOI : 10.1007/BF01215844

A. C. Ran and H. L. Trentelman, Linear Quadratic Problems with Indefinite Cost for Discrete Time Systems, SIAM Journal on Matrix Analysis and Applications, vol.14, issue.3, pp.776-797, 1993.
DOI : 10.1137/0614055

A. C. Ran and R. Vreugdenhil, Existence and comparison theorems for algebraic Riccati equations for continuous- and discrete-time systems, Linear Algebra and its Applications, vol.99, pp.63-83, 1988.
DOI : 10.1016/0024-3795(88)90125-5

L. Rodman, Non-Hermitian solutions of algebraic Riccati equation, Journal canadien de math??matiques, vol.49, issue.4, pp.840-854, 1997.
DOI : 10.4153/CJM-1997-043-4

H. L. Royden, Comparison theorems for the matrix riccati equation, Communications on Pure and Applied Mathematics, vol.41, issue.5, pp.739-746, 1988.
DOI : 10.1002/cpa.3160410512

M. K. Sain65-]-sain, On minimal Variance Control of linear systems with quadratic loss, 1965.

M. K. Sain, Control of linear systems according to the minimal variance criterion--A new approach to the disturbance problem, IEEE Transactions on Automatic Control, vol.11, issue.1, pp.118-122, 1966.
DOI : 10.1109/TAC.1966.1098228

M. K. Sain, C. H. Won, B. F. Spencer, and . Jr, Cumulant minimization and robust control, Lecture Notes in Control and Information Science, vol.184, pp.411-425, 1992.
DOI : 10.1007/BFb0113257

M. K. Sain, C. H. Won, B. F. Spencer, and . Jr, Cumulant in risksensitive control : The full-state feedback cost variance, Conference on Decision and Control, pp.1036-1041, 1995.

M. K. Sain, C. H. Won, B. F. Spencer, . Jr, and S. R. Liberty, Cumulant in risk-sensitive control : A cost mean and variance theory with application to seism protection of structuresAdvances in Dynamic Games and Applications, Annals of the International Society of Dynamic Games, 2000.

. Stho69, A. W. Starr, and Y. C. Ho, Nonzero-sum differential games, J.Optim Theory Appl, vol.3, pp.184-206, 1969.

M. Simaan and J. B. Cruz, On the solution of the open-loop Nash Riccati equations in linear quadratic differential games???, International Journal of Control, vol.18, issue.1, pp.57-63, 1973.
DOI : 10.1007/BF00929443

. Sont98 and E. D. Sontag, Mathematical control theory-deterministic finitedimentional systems, 1998.

M. A. Shayman, On the Phase Portrait of the Matrix Riccati Equation Arising from the Periodic Control Problem, SIAM Journal on Control and Optimization, vol.23, issue.5, pp.717-751, 1985.
DOI : 10.1137/0323045

M. A. Shayman, Phase Portrait of the Matrix Riccati Equation, SIAM Journal on Control and Optimization, vol.24, issue.1, pp.1-65, 1986.
DOI : 10.1137/0324001

M. A. Shayman, Geometry of the Algebraic Riccati Equation, Part I, SIAM Journal on Control and Optimization, vol.21, issue.3, pp.375-394, 1983.
DOI : 10.1137/0321021

B. Van-den-broek, Uncertainty in Differential Games, 2001.

J. C. Willems, Least squares stationary optimal control and the algebraic Riccati equation, IEEE Transactions on Automatic Control, vol.16, issue.6, pp.621-634, 1971.
DOI : 10.1109/TAC.1971.1099831

H. K. Wimmer, The algebraic Riccati equation: conditions for the existence and uniqueness of solutions, Linear Algebra and its Applications, vol.58, pp.441-452, 1984.
DOI : 10.1016/0024-3795(84)90224-6

H. K. Wimmer and M. Pavon, A comparison theorem for matrix Riccati difference equations, Systems & Control Letters, vol.19, issue.3, pp.233-239, 1992.
DOI : 10.1016/0167-6911(92)90118-C

H. K. Wimmer, Intervals of solutions of the discrete-time algebraic Riccati equation, Systems & Control Letters, vol.36, issue.3, pp.207-212, 1999.
DOI : 10.1016/S0167-6911(98)00093-0

P. Whittle, A risk-sensitive maximum principle: the case of imperfect state observation, IEEE Transactions on Automatic Control, vol.36, issue.7, pp.793-801, 1991.
DOI : 10.1109/9.85059

W. M. Wonham, On a Matrix Riccati Equation of Stochastic Control, SIAM Journal on Control, vol.6, issue.4, pp.681-697, 1968.
DOI : 10.1137/0306044

K. T. Guanaratne, Performance Study of LQG, MCV, and Risk-Sensitive Control Methods for Satellite Structure Control, Proceedings of the American Control Conference, pp.2481-2486, 2002.

C. H. Won, M. K. Sain, and S. R. Liberty, Infinite Time minimal cost variance control and coupled algebraic Riccati equations, Proceedings of the American Control Conference, pp.5155-5160, 2003.

K. Zhou, J. C. Doyle, and K. Glover, Robust Optimal Control, 1995.

V. I. Zhch94-]-zhukovski and A. A. Chikrii, Linear-quadratic differential games, 1994.

V. I. Zhukovski, M. E. Salukvadze, and D. V. Kourzin, Linearquadratic differential games with side payements, Georgian Academic of Science, 1994.